Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Addendum to: ``Large integral points on elliptic curves'' [Math. Comp. 48 (1987), no. 177, 425-436; MR0866125 (87k:11062)]


Author: Don Zagier
Journal: Math. Comp. 51 (1988), 375
MSC: Primary 11G05; Secondary 11D25, 11Y50
Original Article: Math. Comp. 48 (1987), 425-436.
MathSciNet review: 942163
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11G05, 11D25, 11Y50

Retrieve articles in all journals with MSC: 11G05, 11D25, 11Y50


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1988-0942163-8
PII: S 0025-5718(1988)0942163-8
Article copyright: © Copyright 1988 American Mathematical Society